MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY

BOSTON SCIENTIFIC CORPORATION NAVIGATOR HD; ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Model Number M0062502230
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(6).(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific that a navigator access sheath was used in the upper urinary tract during a transurethral lithotripsy (tul) procedure performed on (b)(6) 2020.According to the complainant, during the procedure, it was noted that the tip of the device came right off away when it was touched.The procedure was completed with another navigator access sheath.There were no patient complications reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.Block e1: initial reporter city: (b)(6).Block h6: problem code 2978 captures the reportable event of tip damaged.Block h10: investigation result: a visual examination of the returned complaint device found that the sheath and dilator did not have any damages.Therefore the event was not confirmed.It was noted that the clip/latch of the dilator shaft that was placed on the proximal section of the hub was broken and the broken section was not returned.The broken area was inspected through magnification and it was noted that there was an irregular surface and whitened appearance which indicated that tension force was applied in the damaged section of the device.Based on the analysis performed and the information provided, the most probable root cause for the complaint event cannot be detected since the reported device complaint or problem cannot be confirmed.However, based on the information available and the analysis performed, the investigation conclusion code for the encountered damage will be documented as "adverse event related to procedure" since the adverse event occurred during the procedure and the device had no influence on event.A manufacturing batch record review was unable to be performed as the lot number is unknown.However, a ship history review was performed to identify the most probable lots, and a dhr history review on the most probable lots did not identify any deviations within manufacturing/service processes that could have contributed to the event.

Brand Name
NAVIGATOR HD
Common Device Name
ENDOSCOPIC ACCESS OVERTUBE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11010990
Report Number3005099803-2020-06008
Device Sequence Number3595009
Product Code FED
UDI-Device Identifier08714729837985
UDI-Public08714729837985
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K140323
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0062502230
Device Catalogue Number250-223
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/10/2020
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer01/05/2021
Initial Report FDA Received Date12/15/2020
Supplement Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1